# SDR CALA2017091503210

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 91,415 hours, 26,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Abnormal
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 SLIDE LIGHT INOPERATIVE.   REPLACED THE LAMPS, OPS CHECKED CHECKED NORMAL.
